# SDR UALA2011080804154

- Difficulty date: August 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 44,023 hours, 17,393 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN FWD CABIN AND GALLEY AREA.  CORRECTION, BALLAST SMELL NOTED.  PERFORMED BITE OF AEVC PER AMM, TESTS OKAY.  TESTED CABINS LIGHTS AT FWD FAP, OPS NORMAL.  TESTED SYSTEM STATUS AT  PTP, TEST OK.  OPS TEST OF CABIN FANS AND EMER EXIT LIGHTS, OPS NORMAL.  SUSPECTED CHILLERS, OPS NORMAL.  SMELL DISSIPATED.
